# SDR FDEA201312273045

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 52,252 hours, 9,803 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: B-Nut
- Condition: Loose
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 ANTI-ICE SENSOR FAILED ONE AND A HALF HOURS INTO FLIGHT AT FL 370.  NR 1 INTERMEDIATE PRESSURE SENSORS PI1 & PI1B ARE FAULTED & READINGS ARE OUT IN PSC 1 & 2 SENSOR READOUTS.   PRESSURE TESTED PI LINES & FOUND B-NUT LOOSE AT UNION BETWEEN PRESSURE PILOT VALVE & PRV PRESSURE CLOSED SWITCH.  TIGHTENED NUT, LEAK CHECKED GOOD.  TROUBLESHOT IAW FIM 30-12-03-00 & 36-11-01, NO DEFECTS NOTED.  R & R BOTH PI SENSORS IAW AMM 36-11-05-4.  FOUND PM SENSORS CONTAMINATED WITH WATER.  BLEW OUT LINES & FOR PRECAUTIONARY CHANGED BOTH PM SENSORS.
